Answered by: Dr Sri Viknarajan
Hello doctor, I am 14 and i had Isotretinoin treatment but it was prescribed overseas and i had a month worth of pills (Accutane pill) but i wasnt qualified to get the treatment here but use benzoyl. During the treatment joint, bone back pain was one of the side effects but even after month after post accutane i still have back pains trying to sit or stand, lie down after 20 minutes. Maybe it was because i was still growing? People recommend working out, apple cider vinegar shots or physical therapy and NSAIDs but wanted a specialists opinion on it and what should i do to make it less painful and what will worsen the pain.
Hi and thank you for your question,
We truly understand your concern regarding the lower back pain, especially while trying to sit, stand or lying down. We will try to help you.
Lower back pain in adolescence can be caused by a various condition such as
However, ongoing or worsening lower back pain could be an alarming symptom of a serious health condition that requires further investigation by a doctor, such as
You are also welcome to talk to our doctor online in order for us to be able to help you further.
We hope you will be satisfied with our answer.